MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION 90CM TRIAL LEAD KIT, SLIM TIP; DRG LEAD

ST. JUDE MEDICAL - NEUROMODULATION 90CM TRIAL LEAD KIT, SLIM TIP; DRG LEAD
Model Number MN10350-90A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/29/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
Device 1 of 2.Reference mfr.Report#: 1627487-2019-09205.It was reported that the patient's trial lead procedure was abandoned, due to difficulty breathing and vomiting during the procedure.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
Device 1 of 2; reference mfr.Report#: 1627487-2019-09205.

Brand Name
90CM TRIAL LEAD KIT, SLIM TIP
Common Device Name
DRG LEAD
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
MDR Report Key8904499
Report Number1627487-2019-09204
Device Sequence Number18903430
Product Code PMP
UDI-Device Identifier05415067027146
UDI-Public05415067027146
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P150004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/24/2020
Device Model NumberMN10350-90A
Device Catalogue NumberMN10350-90A
Device Lot Number6657284
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/29/2019
Supplement Date Received by Manufacturer08/27/2019
Initial Report FDA Received Date08/18/2019
Supplement Report FDA Received Date09/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;